# SDR AU960371

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Flex Plate
- Part number: A9471
- Condition: Failed
- Location: Eng/Trans Cplng
- Component: Robsin, A9471
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CLUTCH TO TRANSMISSION FLEX PLATE FAILED AT ALL FOUR ATTACHMENT  POINTS - TWO LOOSE BOLTS WERE FOUND ON THE FORWARD YOKE ON THE TRANSMISSION - FLEX PLATE WAS A PRE 'F' MODEL
